# SDR IPXA2016081106904

- Difficulty date: July 29, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 25,937 hours, 17,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG 2, MID CABIN FLOOR SUPPORT STRUCTURE HAS CORROSION LOC STA 1055-STA 1070, LBL 0 TO LBL 24.  CHECKED LIMITS ORIGINAL MATERIAL  0.050, REMAINING .038, FOUND TO BE OUT OF LIMITS IAW DWG BAC 1505-100789.  R & R TEST IAW SRM 51-40-02-06.
